# SDR AALA20120619014

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 68,444 hours, 35,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR HAS CORROSION AT AFT G-2 GALLEY MOUNT AT APPROXIMATE RIGHT BUTTLINE 10, STATION 218.  INSTALLED SUBFLOOR DOUBLER PER AARD 53-20-00-16.
